Complete convergence for arrays of rowwise independent random variables
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 375-383
Printed June 1, 2003
Tien-Chung Hu, Manuel Ordonez Cabrera, Soo Hak Sung, Andrei Volodin
Tsing Hua University, University of Seville, Pai Chai University, University of Regina
Abstract : Under some conditions on an array of rowwise independent random variables, Hu et al.(1998) obtained a complete convergence result for law of large numbers with rate $\{a_n, n\ge 1\}$ which is bounded away from zero. We investigate the general situation for rate $\{a_n, n\ge 1\}$ under similar conditions.
Keywords : Arrays, rowwise independence, sums of independent random variables, complete convergence, Rademacher type $p$ Banach space, random elements
MSC numbers : 60F15, 60G50, 60B12
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd